# SDR DALA2022100506473

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 48,924 hours, 22,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 WORKING WC 3352-01042-01C. CORRECTIVE ACTION: EXIT IDENTIFIER ASSY INCORRECT AT 1L, 1R, 2L, AND 2R. R/R ASSY AT THESE LOCATIONS PER WC 3352-01042-01C, OPS CHK NORMAL. (2438331)
